MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 115316, comp rvrs shldr glnsp +6 36mm, lot # 088410.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital won't allow its return.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left shoulder procedure approximately a 5 weeks ago.Subsequently, patient was revised due to disassociation about 3 weeks later.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) updated: b4, b5, d1, d4 (item, lot, exp date, udi), g3, h1, h2, h3, h4, h6, h10 reported event was confirmed as medical records (xrays) were provided and reviewed by medical professionals.The review confirmed dissociation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11590619
Report Number0001825034-2021-00936
Device Sequence Number4881986
Product Code KWS
UDI-Device Identifier00880304531048
UDI-Public(01)00880304531048(17)300121(10)573150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000589
Device Lot Number289750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;